Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pontryagin duality in $ K$-theory


Author: J. W. Vick
Journal: Proc. Amer. Math. Soc. 24 (1970), 611-616
MSC: Primary 55.30
DOI: https://doi.org/10.1090/S0002-9939-1970-0267577-1
MathSciNet review: 0267577
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. W. Anderson and L. Hodgkin, The $ K$-theory of Eilenberg-MacLane complexes, Topology 7 (1968), 317-329. MR 37 #6924. MR 0231369 (37:6924)
  • [2] D. W. Anderson, Universal coefficient theorems for $ K$-theory (unpublished).
  • [3] M. F. Atiyah, Characters and cohomology of finite groups, Inst. Hautes Études Sci. Publ. Math. No. 9 (1961), 23-64. MR 26 #6228. MR 0148722 (26:6228)
  • [4] J. Dieudonné and A. Grothendieck, Éléments de géométrie algébrique. III: Études cohomologique des faisceaux cohérents. I, Inst. Hautes Études Sci. Publ. Math. No. 11 (1961), MR 36 #177c.
  • [5] A. Dold, Relations between ordinary and extraordinary homology, Colloq. Algebraic Topology, Matematisk Institute, Aarhus Universitet, Aarhus, 1962. MR 26 #3565.
  • [6] A. Hattori, Integral characteristic numbers for weakly almost complex manifolds, Topology 5 (1966), 259-280. MR 33 #742. MR 0192517 (33:742)
  • [7] S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloq. Publ., vol. 27, Amer. Math. Soc., Providence, R. I., 1942. MR 4, 84. MR 0007093 (4:84f)
  • [8] J. Milnor, On axiomatic homology theory, Pacific J. Math. 12 (1962), 337-341. MR 28 #2544. MR 0159327 (28:2544)
  • [9] -, Construction of universal bundles. II, Ann. of Math. (2) 63 (1956), 430-436. MR 17, 1120. MR 0077932 (17:1120a)
  • [10] L. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1939. MR 1, 44.
  • [11] J. E. Roos, Sur les foncteurs dérivés de $ \mathop {lim}\limits_ \leftarrow $. Applications, C.R. Acad. Sci. Paris 252 (1961), 3702-3704. MR 24 #A1938. MR 0132091 (24:A1938)
  • [12] J. P. Serre, Homologie singulière des espaces fibrés. Applications, Ann. of Math. (2) 54 (1951), 425-505. MR 13, 574. MR 0045386 (13:574g)
  • [13] J. W. Vick, An application of $ K$-theory to equivariant maps, Bull. Amer. Math. Soc. 75 (1969), 1017-1019. MR 0245023 (39:6336)
  • [14] -, Thesis, University of Virginia, Charlottesville, Va., 1968.
  • [15] G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc. 102 (1962), 227-283. MR 25 #573. MR 0137117 (25:573)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0267577-1
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society